# SDR HEEA0010232

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Faulty
- Location: Eng Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER UNIT WARMS UP, INDICATES HIGH OUT OF TOLERANCE THROUGHOUT SCALE.  STARTS READING HIGH AT 400.  20 HIGH AT 826.
